Topological solitons and other solutions to potential Korteweg-de Vries equation

Anjan Biswas, Sachin Kumar, E. V. Krishnan, Bouthina Ahmed, Andre Strong, Stephen Johnson, Ahmet Yildirim

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)


This paper studies the potential Korteweg-de Vries equation. The topological soliton solution is obtained by the aid of ansatz method. The mapping method reveals a list of solutions that include cnoidal waves, snoidal waves and singular solutions in three limiting cases. The Lie symmetry analysis is carried out to obtain several other solutions. Finally, a numerical simulation of the topological soliton is also given in this paper.

Original languageEnglish
Pages (from-to)1125-1137
Number of pages13
JournalRomanian Reports in Physics
Issue number4
Publication statusPublished - 2013


  • Potential Korteweg-de Vries equation
  • Topological soliton solution

ASJC Scopus subject areas

  • General Physics and Astronomy


Dive into the research topics of 'Topological solitons and other solutions to potential Korteweg-de Vries equation'. Together they form a unique fingerprint.

Cite this